American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 86 found      Go to page: 1 2 3

[31] Anthony To-Ming Lau and Ali Ülger. Topological centers of certain dual algebras. Trans. Amer. Math. Soc. 348 (1996) 1191-1212. MR 1322952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J.-Ph. Labrousse. The general local form of an analytic mapping into the set of idempotent elements of a Banach algebra . Proc. Amer. Math. Soc. 123 (1995) 3467-3471. MR 1277122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. J. Bhatt and H. V. Dedania. Banach algebras in which every element is a topological zero divisor . Proc. Amer. Math. Soc. 123 (1995) 735-737. MR 1224613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Raúl Curto and Martin Mathieu. Spectrally bounded generalized inner derivations . Proc. Amer. Math. Soc. 123 (1995) 2431-2434. MR 1249873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] P. Rosenthal and A. Sołtysiak. Formulas for the joint spectral radius of noncommuting Banach algebra elements . Proc. Amer. Math. Soc. 123 (1995) 2705-2708. MR 1257123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. J. Bernau and C. B. Huijsmans. The order bidual of almost $f$-algebras and $d$-algebras . Trans. Amer. Math. Soc. 347 (1995) 4259-4275. MR 1308002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] B. E. Johnson. Weakly compact homomorphisms from group algebras . Proc. Amer. Math. Soc. 119 (1993) 1249-1258. MR 1158001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. K. Gaur and Z. V. Kovářík. Norms on unitizations of Banach algebras . Proc. Amer. Math. Soc. 117 (1993) 111-113. MR 1104395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. J. Bhatt. A seminorm with square property on a Banach algebra is submultiplicative . Proc. Amer. Math. Soc. 117 (1993) 435-438. MR 1128724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jyunji Inoue and Sin-ei Takahasi. A note on the largest regular subalgebra of a Banach algebra . Proc. Amer. Math. Soc. 116 (1992) 961-962. MR 1089408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. J. Bhatt and D. J. Karia. Uniqueness of the uniform norm with an application to topological algebras . Proc. Amer. Math. Soc. 116 (1992) 499-503. MR 1097335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. Vukman. A result concerning derivations in Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 971-975. MR 1079710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vũ Quôc Phóng. A short proof of the Y. Katznelson's and L. Tzafriri's theorem . Proc. Amer. Math. Soc. 115 (1992) 1023-1024. MR 1087468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael J. Meyer. The spectral extension property and extension of multiplicative linear functionals . Proc. Amer. Math. Soc. 112 (1991) 855-861. MR 1052578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] M. Akkar, L. Oubbi and M. Oudadess. Alg\`ebres $A$-convexes et probl\`eme de Michael . Proc. Amer. Math. Soc. 110 (1990) 97-101. MR 1014641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] W. Żelazko. Example of an algebra which is nontopologizable as a locally convex topological algebra . Proc. Amer. Math. Soc. 110 (1990) 947-949. MR 1012942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Brešar and J. Vukman. On left derivations and related mappings . Proc. Amer. Math. Soc. 110 (1990) 7-16. MR 1028284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Robin Harte. A note on generalized inverse functions . Proc. Amer. Math. Soc. 104 (1988) 551-552. MR 929420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] C. J. Read. Spectrum reducing extension for one operator on a Banach space . Trans. Amer. Math. Soc. 308 (1988) 413-429. MR 946450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. Ülger. Arens regularity of the algebra $A\hat\otimes B$ . Trans. Amer. Math. Soc. 305 (1988) 623-639. MR 924772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Enrico Casadio Tarabusi. An elementary proof of S\l odkowski's theorem . Proc. Amer. Math. Soc. 99 (1987) 783-784. MR 877057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robin Harte. Regular boundary elements . Proc. Amer. Math. Soc. 99 (1987) 328-330. MR 870795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Scott H. Hochwald and Bernard B. Morrel. Some consequences of left invertibility . Proc. Amer. Math. Soc. 100 (1987) 109-110. MR 883410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Pak Ken Wong. Arens product and the algebra of double multipliers. II . Proc. Amer. Math. Soc. 100 (1987) 447-453. MR 891143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information   
View Article: PDF

[56] S. Levi and Z. Slodkowski. Measurability properties of spectra . Proc. Amer. Math. Soc. 98 (1986) 225-231. MR 854024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Gustavo Corach and Angel R. Larotonda. Unimodular matrices in Banach algebra theory . Proc. Amer. Math. Soc. 96 (1986) 473-477. MR 822443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Pak Ken Wong. Arens product and the algebra of double multipliers . Proc. Amer. Math. Soc. 94 (1985) 441-444. MR 787890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sandy Grabiner. Compact endomorphisms and closed ideals in Banach algebras . Proc. Amer. Math. Soc. 92 (1984) 547-548. MR 760943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sandy Grabiner. The spectral diameter in Banach algebras . Proc. Amer. Math. Soc. 91 (1984) 59-63. MR 735564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia